Differential and Integral Equations
- Differential Integral Equations
- Volume 25, Number 9/10 (2012), 821-852.
A Mathematical analysis of a model of structured population (I)
This work deals with a mathematical analysis of an age-cycle structured population endowed with a transition rate and with a general biological rule. We show that the corresponding model is governed by a strongly continuous positive semigroup. Some of its spectral properties are proved.
Differential Integral Equations, Volume 25, Number 9/10 (2012), 821-852.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Boulanouar, M. A Mathematical analysis of a model of structured population (I). Differential Integral Equations 25 (2012), no. 9/10, 821--852. https://projecteuclid.org/euclid.die/1356012370